# SDR DALA2016042903597

- Difficulty date: April 28, 2016
- Submitted: May 3, 2016
- Operation: Air carrier
- Aircraft: N544US
- Make and model: Boeing 757251
- Aircraft serial: 26491
- Aircraft time: 62,047 hours, 20,252 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT UPPER WING SURFACE AT NACELLE STRUT ATTACH FITTING WBL 255 HAS CORROSION AT 2 EA FASTENER LOCATIONS.  C/W ER/A 544310-14, REV ORIGINAL.  TIME LIMITED REPAIR FOR ENGINEERING PURPOSES ONLY LOG 2463184.
